# SDR AALA201604199011

- Difficulty date: April 6, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,234 hours, 23,613 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: D52279055203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CRACK SEGMENT OF AFT FRAME ON EMER EXIT DOOR 844 & BEAM 4.  REPLACED SEGMENT OF AFT FRAME ON EMER EXIT DOOR IAW SRM 51-72-11 & DWG D52279040.
